MAUDE Adverse Event Report: HOLOGIC, INC TRIMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC TRIMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number TRIMARK TD 3609
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, following a patient´s operation an x-ray of the specimen removed from the patient, revealed that a piece of the material used to insert the clip was also present in the tumor additionally to the clip.The piece of material was there since implantation on (b)(6) 2024.There were no noticeable incidents during the examination apart some resistance when removing the material to insert the clip.No patient injury reported and no medical intervention required.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that on (b)(6) 2024, following a patient´s operation an x-ray of the specimen removed from the patient, revealed that a piece of the material used to insert the clip was also present in the tumor additionally to the clip.The piece of material was there since implantation on (b)(6) 2024.There were no noticeable incidents during the examination apart from some resistance when removing the material to insert the clip.No patient injury reported, and no medical intervention required.The device was not available for return; visual and functional analysis/testing could not be conducted for the described event.The sample was not returned for this complaint and there was limited patient-related information provided for this event; therefore, a thorough investigation was not carried out.Investigation for this issue was conducted through customer provided information, historical data review, similar complaints analysis, and product design evaluation.Without the returned sample, it is not possible to confirm a definitive root cause of the issue.Conclusion: the reported issue could not be confirmed because the device was not returned.Capa/hra/ncr/scar are not deemed required at this moment by this event.Future events will be monitored and trended.Device history record (dhr) review: a device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.

Brand Name
TRIMARK
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key20835876
Report Number1222780-2024-00462
Device Sequence Number8585186
Product Code NEU
UDI-Device Identifier15420045503304
UDI-Public(01)15420045503304(17)260612(10)E24F12RA
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K023450
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberTRIMARK TD 3609
Device Catalogue NumberTRIMARK TD 3609
Device Lot NumberE24F12RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown